# SDR DL76L060455

- Difficulty date: May 30, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 62,519 hours, 9,660 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part serial: 2463
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

TRIED TO RESET APU AFTER PUSHBACK AND GOT APU DOOR EICAS MSG AND APU FAULT.  SUBSEQUENT APU DOOR STATUS MSG WOULD NOT CLEAR AND APU WOULD NOT START.  CYCLED APU INLET ACTUATOR C/B.  STARTED AND SHUTDOWN APU SUCCESSFUL.  APU ECU TESTS OK.
